Anesthesia case of the month. Vagally-mediated cardiopulmonary arrest due to concurrent opioid administration and tracheal extubation in a brachycephalic dog.

@article{Mathews2011AnesthesiaCO,
  title={Anesthesia case of the month. Vagally-mediated cardiopulmonary arrest due to concurrent opioid administration and tracheal extubation in a brachycephalic dog.},
  author={Lindsey A. Mathews and Maria B Killos and Lynelle F. Graham},
  journal={Journal of the American Veterinary Medical Association},
  year={2011},
  volume={239 3},
  pages={
          307-12
        }
}
BETA

Similar Papers

Topics from this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 24 REFERENCES

Trauma and critical patients

JP Simmons, JS Wohl
  • Small animal critical care medicine
  • 2009

Respiratory system

WN McDonell, CL Kerr
  • J Vet Intern Med
  • 2008

[Asystole after anesthetic induction with remifentanil].

  • Masui. The Japanese journal of anesthesiology
  • 2007